# SDR HEEA079465

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N6603X
- Make and model: Bell 206L-3
- Aircraft serial: 51412
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Part number: 206075680107
- Part serial: 5182AB
- Condition: Malfunctioned
- Location: Tot
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

OVERTEMP LAMP ILLUMINATED.  COULD RESET BUT LAMP WOULD RE-ILLUMINATE WHEN BATTERY SWITCH CYCLED. REPLACED WITH SERVICEABLE PART.
